Alert archive / Maine / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 35, NWS Caribou, ME

June 9, 2011Hancock County, Penobscot County, Washington County, Maine

NWS Caribou, ME issued this severe thunderstorm warning at Jun 9, 2011, 7:00 PM EDT for Hancock County, Penobscot County, Washington County, Maine. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 9, 2011, 7:00 PM EDT (23:00 UTC)
Expired
Jun 9, 2011, 7:45 PM EDT
In force
45 min
Issued by
NWS Caribou, ME
Area
Storm-based polygon

Counties Hancock County, ME, Penobscot County, ME, Washington County, ME

The radar

The Caribou radar (KCBW), 93 km from the middle of the area, began a volume at 22:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 9, 12:06 PM EDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Caribou, ME (KCAR), launched 12:00Z, 11.0 hours before the alert went out and 185 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Caribou, ME at 12:00Z on 2011-06-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 177 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Caribou, ME at 12:00Z on 2011-06-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 30 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
177 J/kg
Mixed-layer CIN
-175 J/kg
Mixed-layer LCL
531 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
30 m²/s²
0-3 km storm-relative helicity
89 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

275 
WUUS51 KCAR 092300
SVRCAR
MEC009-019-029-092345-
/O.NEW.KCAR.SV.W.0035.110609T2300Z-110609T2345Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CARIBOU ME
700 PM EDT THU JUN 9 2011

THE NATIONAL WEATHER SERVICE IN CARIBOU MAINE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EAST CENTRAL PENOBSCOT COUNTY IN EAST CENTRAL MAINE...
  NORTHEASTERN HANCOCK COUNTY IN SOUTHEAST MAINE...
  WEST CENTRAL WASHINGTON COUNTY IN SOUTHEAST MAINE...

* UNTIL 745 PM EDT

* AT 655 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 23
  MILES NORTHWEST OF GRAND LAKE STREAM...OR 15 MILES EAST OF
  LINCOLN...AND MOVING SOUTHEAST AT 45 MPH.

* THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL
  AREAS OF THE INDICATED COUNTIES..

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE ACROSS 
THE LINCOLN AREA. THIS IS AN EXTREMELY DANGEROUS SITUATION. SEEK 
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS!

PLEASE REPORT SEVERE WEATHER BY CONTACTING YOUR NEAREST LAW
ENFORCEMENT AGENCY AND ASK THEM TO RELAY YOUR REPORT TO THE NATIONAL
WEATHER SERVICE FORECAST OFFICE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT
THURSDAY EVENING FOR MAINE.

&&

LAT...LON 4530 6762 4492 6779 4510 6840 4540 6821
TIME...MOT...LOC 2300Z 295DEG 40KT 4529 6814

$$

FOSTER
2 follow-up statements
145 
WWUS51 KCAR 092323
SVSCAR

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CARIBOU ME
723 PM EDT THU JUN 9 2011

MEC009-019-029-092345-
/O.CON.KCAR.SV.W.0035.000000T0000Z-110609T2345Z/
PENOBSCOT ME-WASHINGTON ME-HANCOCK ME-
723 PM EDT THU JUN 9 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM EDT
FOR NORTHEASTERN HANCOCK...WEST CENTRAL WASHINGTON AND EXTREME EAST
CENTRAL PENOBSCOT COUNTIES...

AT 722 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR GRAND LAKE STREAM...OR 27 MILES WEST OF CALAIS...MOVING
SOUTHEAST AT 45 MPH.

THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS
OF THE INDICATED COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE REPORT SEVERE WEATHER BY CONTACTING YOUR NEAREST LAW
ENFORCEMENT AGENCY AND ASK THEM TO RELAY YOUR REPORT TO THE NATIONAL
WEATHER SERVICE FORECAST OFFICE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT
THURSDAY EVENING FOR MAINE.

&&

LAT...LON 4507 6814 4537 6811 4530 6762 4492 6779
TIME...MOT...LOC 2323Z 295DEG 40KT 4518 6781

$$

FOSTER
970 
WWUS51 KCAR 092337
SVSCAR

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CARIBOU ME
737 PM EDT THU JUN 9 2011

MEC009-019-029-092348-
/O.EXP.KCAR.SV.W.0035.000000T0000Z-110609T2345Z/
PENOBSCOT ME-WASHINGTON ME-HANCOCK ME-
737 PM EDT THU JUN 9 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN HANCOCK...WEST
CENTRAL WASHINGTON AND EXTREME EAST CENTRAL PENOBSCOT COUNTIES WILL
EXPIRE AT 745 PM EDT...

PLEASE REPORT SEVERE WEATHER BY CONTACTING YOUR NEAREST LAW
ENFORCEMENT AGENCY AND ASK THEM TO RELAY YOUR REPORT TO THE NATIONAL
WEATHER SERVICE FORECAST OFFICE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT
THURSDAY EVENING FOR MAINE.

LAT...LON 4507 6815 4537 6811 4530 6762 4492 6779
TIME...MOT...LOC 2338Z 295DEG 40KT 4511 6760

$$

FOSTER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Caribou, ME wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 9, 2:58 PM EDT, 4 hours 2 minutes earlier.

Area forecast discussion, Jun 9, 2:58 PM EDT, 4 hours 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CARIBOU ME
258 PM EDT THU JUN 9 2011

.SYNOPSIS...
A STRONG COLD FRONT WILL CROSS THE AREA THIS EVENING. STRONG
CANADIAN HIGH PRESSURE WILL FOLLOW FOR FRIDAY AND SATURDAY.
&&

.NEAR TERM /THROUGH TONIGHT/...
SEVERE WEATHER THE MAIN CONCERN INTO EARLY EVENING. SEVERE TSTM
WATCH REMAINS UP THROUGH 00Z. NORTHERN AREAS SHOULD SEE THINGS WIND
DOWN LATER THIS AFTERNOON AS THE FRONT MOVES THROUGH THE NORTHERN
3RD OF THE CWA. IT IS LOOKING LIKE MORE OF A HEAVY RAIN THREAT FOR
THE NORTHERN 3RD OF THE CWA W/ANTECEDENT CONDITIONS FAVORABLE FOR
MUCH RUNOFF AFTER INITIAL RAINFALL.

FURTHER SOUTH TOWARD CENTRAL AND DOWNEAST REGION...ATMOSPHERE
RIPE FOR SEVERE STORM INITIATION W/LIS HITTING -8. SPC
MESOANALYSIS PAGE SHOWED 0-3KM EHI HITTING 2-3 AS OF 17Z W/THE
BROOKS-CRAVEN SIGNIFICANT SEVERE CLIMBING TO 40000 WHICH IS IN THE
BALLPARK FOR SEVERE POTENTIAL. HRRR3KM AND RUC INDICATING SBCAPES
CLIMBING TO 2500-3000J/KG. DAMAGING WINDS AND LARGE HAIL THE MAIN
THREAT W/ROTATION SHOWING MORE SIGNS GIVEN HELICITY VALUES HITTING
200+ AND LCLS DROPPING BELOW 3K FT.

THINGS SHOULD BE DYING DOWN THIS EVENING AFTER 00Z AS THE FRONT
MOVES TO THE COAST. WILL DROP MENTION OF THUNDER AFT 02Z AS AIRMASS
STABILIZES. WE ARE NOT LOOKING FOR ANY FOG DEVELOPMENT AS WINDS WILL
STAY UP AROUND 10 MPH OUT OF THE NORTH. CAA BEHIND THE FRONT WILL
ALLOW FOR SOME CHILLY TEMPERATURES AS SKIES CLEAR LATER TONIGHT.
BELOW NORMAL READINGS FOR EARLY JUNE W/40S FOR MUCH OF THE CWA MINUS
THE COAST.
&&

.SHORT TERM /FRIDAY THROUGH SUNDAY/...
FRIDAY WILL FEATURE PLENTY OF SUNSHINE ACROSS THE FORECAST AREA
ALONG WITH BREEZY WINDS OUT OF THE NORTH AND SEASONALLY COOL
TEMPERATURES. AS HIGH PRESSURE SETTLES IN FRIDAY NIGHT THIS WILL
LEAD TO DIMINISHING WINDS. THE LIGHT WINDS AND MAINLY CLEAR SKIES
WILL ALLOW FOR GOOD RADIATIONAL COOLING WITH LOWS POTENTIALLY
DIPPING INTO THE UPPER 30S ACROSS PARTS OF THE NORTHERN TIER AND
LOW TO MID 40S FARTHER SOUTH. CONDITIONS WILL REMAIN DRY THROUGH
THE DAY SATURDAY HOWEVER CLOUDS WILL BEGIN TO INCREASE AHEAD OF
THE NEXT LOW PRESSURE SYSTEM. THIS SYSTEM WILL OVERSPREAD THE
FORECAST AREA WITH RAIN FROM WEST TO EAST THROUGH SATURDAY NIGHT
WITH THE WET WEATHER LINGERING THROUGH SUNDAY ALONG WITH COOL
TEMPERATURES.
&&

.LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...
UNSETTLED WEATHER WILL PERSIST THROUGH SUNDAY NIGHT AND MONDAY
WITH PRECIPITATION GRADUALLY BECOMING MORE SHOWERY IN NATURE AS
OPPOSED TO STEADY RAIN. THIS SYSTEM WILL DEPART BY TUESDAY LEAVING
NORTHWEST WINDS AND COOL TEMPERATURES IN ITS WAKE. THE UPPER LEVEL
PATTERN LOOKS TO REMAIN FAIRLY PROGRESSIVE AND THIS WILL RESULT IN
THE NEXT SYSTEM ARRIVING AS EARLY AS NEXT WEDNESDAY WITH SHOWERS
AND LASTING INTO THURSDAY. TEMPERATURES IN THE LONG RANGE WILL BE
SEVERAL DEGREES BELOW AVERAGE FOR THIS TIME OF YEAR.
&&

.AVIATION /19Z THURSDAY THROUGH TUESDAY/...
NEAR TERM: MVFR W/PERIODS OF IFR THROUGH THE EVENING AND THEN VFR.

SHORT TERM: VFR THROUGH SATURDAY AND THEN CONDITIONS DETERIORATING
TO MVFR AND IFR BY SUNDAY IN RAIN AND SHOWERS. VFR WITH PERIODS OF
MVFR EARLY NEXT WEEK IN LINGERING SHOWERS.
&&

.MARINE...
NEAR TERM: NO HEADLINES ATTM.

SHORT TERM: NO HEADLINES THROUGH THE PERIOD. WNAWAVE DOES BRING
WAVES UP TO AROUND 5 FT LATE IN THE PERIOD. WINDS DO COME UP TO 15
KT LATE SUNDAY INTO MONDAY.
&&

.CAR WATCHES/WARNINGS/ADVISORIES...
ME...NONE.
MARINE...NONE.

&&

NEAR TERM...HEWITT
SHORT TERM...FITZSIMMONS
LONG TERM...FITZSIMMONS
AVIATION...HEWITT
MARINE...HEWITT/FITZSIMMONS
Hazardous weather outlook, Jun 9, 3:10 PM EDT, 3 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CARIBOU ME
310 PM EDT THU JUN 9 2011

MEZ001>006-010-011-015>017-029>032-101915-
NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET-
NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK-
CENTRAL PISCATAQUIS-CENTRAL PENOBSCOT-SOUTHERN PENOBSCOT-
INTERIOR HANCOCK-CENTRAL WASHINGTON-COASTAL HANCOCK-
COASTAL WASHINGTON-SOUTHERN PISCATAQUIS-NORTHERN WASHINGTON-
310 PM EDT THU JUN 9 2011

...SEVERE THUNDERSTORM WATCH 450 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE...NORTH
CENTRAL MAINE...NORTHERN MAINE...SOUTHEAST MAINE AND WEST CENTRAL
MAINE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

ANZ050>052-101915-
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
310 PM EDT THU JUN 9 2011

...SEVERE THUNDERSTORM WATCH 450 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

HEWITT

In the hours before

Local storm report, Jun 9, 3:53 PM EDT, 3 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CARIBOU ME
353 PM EDT THU JUN 09 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0632 PM     TSTM WND DMG     4 NW WOODLAND           46.93N 68.20W
06/08/2011                   AROOSTOOK          ME   PUBLIC

            NUMEROUS TREES UPROOTED

0636 PM     TSTM WND DMG     2 NW WOODLAND           46.91N 68.17W
06/08/2011                   AROOSTOOK          ME   PUBLIC

            SEVERAL LARGE TREES UPROOTED

&&

NRR
Local storm report, Jun 9, 4:49 PM EDT, 2 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE CARIBOU ME
449 PM EDT THU JUN 09 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0203 PM     TSTM WND GST     SEBEC                   45.27N 69.12W
06/09/2011  E58.00 MPH       PISCATAQUIS        ME   TRAINED SPOTTER

0205 PM     TSTM WND DMG     BROWNVILLE              45.31N 69.03W
06/09/2011                   PISCATAQUIS        ME   PUBLIC

            TRESS DOWN AROUND HIGH STREET AND CHURCH STREET.

0224 PM     TSTM WND DMG     MILO                    45.25N 68.99W
06/09/2011                   PISCATAQUIS        ME   UTILITY COMPANY

            NUMEROUS TREE LIMBS DOWN ACROSS POWER LINES

0224 PM     TSTM WND DMG     BOWERBANK               45.27N 69.21W
06/09/2011                   PISCATAQUIS        ME   UTILITY COMPANY

            NUMEROUS TREE LIMBS DOWN ACROSS POWER LINES

&&

MIKEH
Local storm report, Jun 9, 4:55 PM EDT, 2 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE CARIBOU ME
455 PM EDT THU JUN 09 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0203 PM     TSTM WND GST     SEBEC                   45.27N 69.12W
06/09/2011  E58.00 MPH       PISCATAQUIS        ME   TRAINED SPOTTER

0205 PM     TSTM WND DMG     BROWNVILLE              45.31N 69.03W
06/09/2011                   PISCATAQUIS        ME   PUBLIC

            TRESS DOWN AROUND HIGH STREET AND CHURCH STREET.

0224 PM     TSTM WND DMG     BOWERBANK               45.27N 69.21W
06/09/2011                   PISCATAQUIS        ME   UTILITY COMPANY

            NUMEROUS TREE LIMBS DOWN ACROSS POWER LINES

0224 PM     TSTM WND DMG     MILO                    45.25N 68.99W
06/09/2011                   PISCATAQUIS        ME   UTILITY COMPANY

            NUMEROUS TREE LIMBS DOWN ACROSS POWER LINES

0330 PM     HAIL             2 NE FORT FAIRFIELD     46.79N 67.80W
06/09/2011  E1.00 INCH       AROOSTOOK          ME   NWS EMPLOYEE

0438 PM     FLASH FLOOD      CARIBOU                 46.86N 68.01W
06/09/2011                   AROOSTOOK          ME   NWS EMPLOYEE

            WATER AND DEBRIS ON HIGHWAY 161.

0444 PM     FLASH FLOOD      CARIBOU                 46.86N 68.01W
06/09/2011                   AROOSTOOK          ME   NWS EMPLOYEE

            WATER AND DEBRIS ON HIGH STREET IN CARIBOU.

0450 PM     FLASH FLOOD      2 E CARIBOU             46.86N 67.97W
06/09/2011                   AROOSTOOK          ME   NWS EMPLOYEE

            PARTS OF ROUTE 161 CLOSED DUE TO WATER AND DEBRIS ON
            ROAD.

&&

MIKEH
Local storm report, Jun 9, 5:01 PM EDT, 1 hour 59 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE CARIBOU ME
501 PM EDT THU JUN 09 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0203 PM     TSTM WND GST     SEBEC                   45.27N 69.12W
06/09/2011  E58.00 MPH       PISCATAQUIS        ME   TRAINED SPOTTER

0205 PM     TSTM WND DMG     BROWNVILLE              45.31N 69.03W
06/09/2011                   PISCATAQUIS        ME   PUBLIC

            TRESS DOWN AROUND HIGH STREET AND CHURCH STREET.

0224 PM     TSTM WND DMG     BOWERBANK               45.27N 69.21W
06/09/2011                   PISCATAQUIS        ME   UTILITY COMPANY

            NUMEROUS TREE LIMBS DOWN ACROSS POWER LINES

0224 PM     TSTM WND DMG     MILO                    45.25N 68.99W
06/09/2011                   PISCATAQUIS        ME   UTILITY COMPANY

            NUMEROUS TREE LIMBS DOWN ACROSS POWER LINES

0430 PM     HAIL             2 NE FORT FAIRFIELD     46.79N 67.80W
06/09/2011  E1.00 INCH       AROOSTOOK          ME   NWS EMPLOYEE

0438 PM     FLASH FLOOD      CARIBOU                 46.86N 68.01W
06/09/2011                   AROOSTOOK          ME   NWS EMPLOYEE

            WATER AND DEBRIS ON HIGHWAY 161.

0444 PM     FLASH FLOOD      CARIBOU                 46.86N 68.01W
06/09/2011                   AROOSTOOK          ME   NWS EMPLOYEE

            WATER AND DEBRIS ON HIGH STREET IN CARIBOU.

0450 PM     FLASH FLOOD      2 E CARIBOU             46.86N 67.97W
06/09/2011                   AROOSTOOK          ME   NWS EMPLOYEE

            PARTS OF ROUTE 161 CLOSED DUE TO WATER AND DEBRIS ON
            ROAD.

&&

MIKEH
Local storm report, Jun 9, 6:30 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE CARIBOU ME
630 PM EDT THU JUN 09 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0203 PM     TSTM WND GST     SEBEC                   45.27N 69.12W
06/09/2011  E58.00 MPH       PISCATAQUIS        ME   TRAINED SPOTTER

0205 PM     TSTM WND DMG     BROWNVILLE              45.31N 69.03W
06/09/2011                   PISCATAQUIS        ME   PUBLIC

            TRESS DOWN AROUND HIGH STREET AND CHURCH STREET.

0224 PM     TSTM WND DMG     BOWERBANK               45.27N 69.21W
06/09/2011                   PISCATAQUIS        ME   UTILITY COMPANY

            NUMEROUS TREE LIMBS DOWN ACROSS POWER LINES

0224 PM     TSTM WND DMG     MILO                    45.25N 68.99W
06/09/2011                   PISCATAQUIS        ME   UTILITY COMPANY

            NUMEROUS TREE LIMBS DOWN ACROSS POWER LINES

0415 PM     TSTM WND DMG     3 W FORT FAIRFIELD      46.77N 67.90W
06/09/2011                   AROOSTOOK          ME   NWS EMPLOYEE

            TREES DOWN ON ABOUT 6 INCHES ACROSS. GRAVEL AND DIRT
            ACROSS ROAD.

0430 PM     HAIL             2 NE FORT FAIRFIELD     46.79N 67.80W
06/09/2011  E1.00 INCH       AROOSTOOK          ME   NWS EMPLOYEE

0438 PM     FLASH FLOOD      CARIBOU                 46.86N 68.01W
06/09/2011                   AROOSTOOK          ME   NWS EMPLOYEE

            WATER AND DEBRIS ON HIGHWAY 161.

0444 PM     FLASH FLOOD      CARIBOU                 46.86N 68.01W
06/09/2011                   AROOSTOOK          ME   NWS EMPLOYEE

            WATER AND DEBRIS ON HIGH STREET IN CARIBOU.

0445 PM     FLASH FLOOD      CARIBOU                 46.86N 68.01W
06/09/2011                   AROOSTOOK          ME   LAW ENFORCEMENT

            DAMAGE AND DEBIRS ON GRIMES MILL ROAD.

0450 PM     FLASH FLOOD      2 E CARIBOU             46.86N 67.97W
06/09/2011                   AROOSTOOK          ME   NWS EMPLOYEE

            PARTS OF ROUTE 161 CLOSED DUE TO WATER AND DEBRIS ON
            ROAD.

0500 PM     FLASH FLOOD      CARIBOU                 46.86N 68.01W
06/09/2011                   AROOSTOOK          ME   LAW ENFORCEMENT

            DEBRIS ON LIMESTONE STREET.

0500 PM     FLASH FLOOD      CARIBOU                 46.86N 68.01W
06/09/2011                   AROOSTOOK          ME   LAW ENFORCEMENT

            RIVER ROAD DAMAGED BY FLOOD WATERS.

0600 PM     FLASH FLOOD      3 NW FORT FAIRFIELD     46.81N 67.87W
06/09/2011                   AROOSTOOK          ME   NWS EMPLOYEE

            STRICKLAND ROAD WASHED OUT BY HEAVY RAIN.

&&

MIKEH
Local storm report, Jun 9, 7:00 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE CARIBOU ME
700 PM EDT THU JUN 09 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0203 PM     TSTM WND GST     SEBEC                   45.27N 69.12W
06/09/2011  E58.00 MPH       PISCATAQUIS        ME   TRAINED SPOTTER

0205 PM     TSTM WND DMG     BROWNVILLE              45.31N 69.03W
06/09/2011                   PISCATAQUIS        ME   PUBLIC

            TRESS DOWN AROUND HIGH STREET AND CHURCH STREET.

0220 PM     TSTM WND DMG     MILO                    45.25N 68.99W
06/09/2011                   PISCATAQUIS        ME   CO-OP OBSERVER

            TREE LIMB APPROXIMATELY 2 FT AROUND DOWN ACROSS POWER
            LINE.

0224 PM     TSTM WND DMG     MILO                    45.25N 68.99W
06/09/2011                   PISCATAQUIS        ME   UTILITY COMPANY

            NUMEROUS TREE LIMBS DOWN ACROSS POWER LINES

0224 PM     TSTM WND DMG     BOWERBANK               45.27N 69.21W
06/09/2011                   PISCATAQUIS        ME   UTILITY COMPANY

            NUMEROUS TREE LIMBS DOWN ACROSS POWER LINES

0415 PM     TSTM WND DMG     3 W FORT FAIRFIELD      46.77N 67.90W
06/09/2011                   AROOSTOOK          ME   NWS EMPLOYEE

            TREES DOWN ON ABOUT 6 INCHES ACROSS. GRAVEL AND DIRT
            ACROSS ROAD.

0430 PM     TSTM WND DMG     3 N FORT FAIRFIELD      46.82N 67.83W
06/09/2011                   AROOSTOOK          ME   NWS EMPLOYEE

            TREES DOWN ON ROUTE 1A BETWEEN FORT FAIRFIELD AND
            LIMESTONE

0430 PM     HAIL             2 NE FORT FAIRFIELD     46.79N 67.80W
06/09/2011  E1.00 INCH       AROOSTOOK          ME   NWS EMPLOYEE

0438 PM     FLASH FLOOD      CARIBOU                 46.86N 68.01W
06/09/2011                   AROOSTOOK          ME   NWS EMPLOYEE

            WATER AND DEBRIS ON HIGHWAY 161.

0444 PM     FLASH FLOOD      CARIBOU                 46.86N 68.01W
06/09/2011                   AROOSTOOK          ME   NWS EMPLOYEE

            WATER AND DEBRIS ON HIGH STREET IN CARIBOU.

0445 PM     FLASH FLOOD      CARIBOU                 46.86N 68.01W
06/09/2011                   AROOSTOOK          ME   LAW ENFORCEMENT

            DAMAGE AND DEBIRS ON GRIMES MILL ROAD.

0450 PM     FLASH FLOOD      2 E CARIBOU             46.86N 67.97W
06/09/2011                   AROOSTOOK          ME   NWS EMPLOYEE

            PARTS OF ROUTE 161 CLOSED DUE TO WATER AND DEBRIS ON
            ROAD.

0500 PM     FLASH FLOOD      CARIBOU                 46.86N 68.01W
06/09/2011                   AROOSTOOK          ME   LAW ENFORCEMENT

            DEBRIS ON LIMESTONE STREET.

0500 PM     FLASH FLOOD      CARIBOU                 46.86N 68.01W
06/09/2011                   AROOSTOOK          ME   LAW ENFORCEMENT

            RIVER ROAD DAMAGED BY FLOOD WATERS.

0600 PM     FLASH FLOOD      3 NW FORT FAIRFIELD     46.81N 67.87W
06/09/2011                   AROOSTOOK          ME   NWS EMPLOYEE

            STRICKLAND ROAD WASHED OUT BY HEAVY RAIN.

0630 PM     TSTM WND DMG     LINCOLN                 45.36N 68.51W
06/09/2011                   PENOBSCOT          ME   LAW ENFORCEMENT

            LARGE TREE DOWN ON A HOUSE IN LINCOLN.

0630 PM     TSTM WND DMG     LINCOLN                 45.36N 68.51W
06/09/2011                   PENOBSCOT          ME   LAW ENFORCEMENT

            NUMEROUS TREES DOWN IN LINCOLN.

&&

MIKEH

The office that day

Everything else NWS Caribou, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 8, 8:31 PM EDTSevere Thunderstorm WarningCARAroostook26 min
Jun 9, 1:29 PM EDTSevere Thunderstorm WarningCARPiscataquis46 min
Jun 9, 2:19 PM EDTSevere Thunderstorm WarningCARPenobscot, Piscataquis41 min
Jun 9, 3:09 PM EDTSevere Thunderstorm WarningCARAroostook16 min
Jun 9, 3:34 PM EDTFlash Flood WarningCARAroostook2 hr
Jun 9, 3:58 PM EDTSevere Thunderstorm WarningCARAroostook47 min
Jun 9, 4:02 PM EDTTornado WarningCARAroostook28 min
Jun 9, 4:10 PM EDTFlash Flood WarningCARAroostook3 hr
Jun 9, 5:23 PM EDTSevere Thunderstorm WarningCARPiscataquis52 min
Jun 9, 6:22 PM EDTSevere Thunderstorm WarningCARPenobscot38 min

Nearby

Severe Thunderstorm Warnings in Maine, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.